# SDR UALA2012032601891

- Difficulty date: March 24, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 49,613 hours, 13,285 cycles
- Engine: Pwa PW4056
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFANT LIFE VEST TORN IN FLIGHT DECK.  REPLACED LIFE VEST.
